Discussions By Condition: Mouth conditions

Bitter Taste

Posted In: Mouth conditions 0 Replies
  • Posted By: Gearshift
  • July 29, 2007
  • 11:06 PM

Has anyone after using Sucrets had a bitter taste that has lasted longer than what would be expected to be normal. Lets say longer than a week or more. While experiencing a throut problem, a couple of boxes of Sucrets were used. The bitter taste came along and has been there for over 6 weeks.
I need information on from anyone who has had this problem after using Sucrets.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?